Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 59, NWS Birmingham, AL

June 23, 2018Fayette County, Lamar County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 23, 2018, 7:45 PM CDT for Fayette County, Lamar County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2018, 7:45 PM CDT (00:45 UTC)
Expired
Jun 23, 2018, 8:15 PM CDT
In force
30 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Fayette County, AL, Lamar County, AL

The radar

The Columbus AFB radar (KGWX), 41 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 5:40 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2111 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

825 
WUUS54 KBMX 240045
SVRBMX
ALC057-075-240115-
/O.NEW.KBMX.SV.W.0059.180624T0045Z-180624T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
745 PM CDT SAT JUN 23 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  West central Fayette County in west central Alabama...
  East central Lamar County in west central Alabama...

* Until 815 PM CDT.

* At 744 PM CDT, a severe thunderstorm was located over Blooming
  Grove, or 8 miles northwest of Fayette, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fayette, Blooming Grove, Bluff, Bevill State College Fayette and
  Richard Arthur Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

A Tornado Watch remains in effect until 1000 PM CDT for west central
Alabama.

LAT...LON 3376 8804 3384 8798 3380 8772 3364 8783
TIME...MOT...LOC 0044Z 293DEG 14KT 3378 8795 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

05
2 follow-up statements
550 
WWUS54 KBMX 240057
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
757 PM CDT SAT JUN 23 2018

ALC075-240106-
/O.CAN.KBMX.SV.W.0059.000000T0000Z-180624T0115Z/
Lamar AL-
757 PM CDT SAT JUN 23 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAMAR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for west central
Alabama.

LAT...LON 3380 8772 3364 8783 3371 8795 3384 8795
TIME...MOT...LOC 0056Z 293DEG 14KT 3376 8790 

$$

ALC057-240115-
/O.CON.KBMX.SV.W.0059.000000T0000Z-180624T0115Z/
Fayette AL-
757 PM CDT SAT JUN 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL FAYETTE COUNTY...

At 756 PM CDT, a severe thunderstorm was located near Bluff, or near
Fayette, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fayette, Bluff, Bevill State College Fayette and Richard Arthur
Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

A Tornado Watch remains in effect until 1000 PM CDT for west central
Alabama.

LAT...LON 3380 8772 3364 8783 3371 8795 3384 8795
TIME...MOT...LOC 0056Z 293DEG 14KT 3376 8790 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

05
949 
WWUS54 KBMX 240106
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
806 PM CDT SAT JUN 23 2018

ALC057-240115-
/O.CON.KBMX.SV.W.0059.000000T0000Z-180624T0115Z/
Fayette AL-
806 PM CDT SAT JUN 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL FAYETTE COUNTY...

At 806 PM CDT, a severe thunderstorm was located near Fayette, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fayette, Bevill State College Fayette and Richard Arthur Field. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

A Tornado Watch remains in effect until 1000 PM CDT for west central
Alabama.

LAT...LON 3380 8772 3364 8783 3371 8792 3380 8791
TIME...MOT...LOC 0106Z 293DEG 14KT 3374 8785 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:30 PM CDT, 15 minutes earlier.

Area forecast discussion, Jun 23, 7:30 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
730 PM CDT Sat Jun 23 2018

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...

Several rotating storms have developed over areas from Vernon to
Double Springs. These storms will continue eastward the next few
hours with damaging winds, quarter size hail and a tornado
possible. The rotation has been well entrenched in the mid levels
and have not seen too much evidence of any lowering. It appears
that low level winds and convergence are weaker and the rotation
is having a very hard time building down. LCL's do lower in
northern areas and we are also entering times just after sunset
where it typically goes down. Bulk Shear values are around 30kts,
so some organization is possible. This value is lower than
yesterday under nearly the same environmental parameters.
Effective helicity values are around 200, and as evidenced,
rotation is taking place. A mid level disturbance is moving over
the region and helping ignite this activity. Will monitor these
storms closely the next few hours and expect a decrease by mid
evening.

75

Previous short-term discussion:

Through early this evening.

We're continuing to re-evaluate the forecast for this afternoon
and evening in terms of the severe weather potential across
Central Alabama. Earlier activity from the previous MCS has
weakened considerably, with the leftover outflow boundary now
pushing into Chambers and Lee County. Behind that cold pool lies a
much more stable airmass, and many locations remain in the 70s.
However, clouds are quickly trying to clear enough for some
daytime heating. We're now at 82 degrees here at the Shelby
County Airport. Meanwhile, locations farther south and west that
were unaffected by the MCS this morning are already quite warm
into the upper 80s.

As the severe threat ends across the far northeast counties
through the early afternoon hours, we'll continue to watch
additional development to our west. Large outflow boundaries from
previous convection are racing our direction from Mississippi and
Arkansas. Those boundaries may trigger additional convection this
afternoon within areas that will be very unstable. RAP forecasts
are pointing at 3000-4000 J/KG of SB CAPE building into at least
our far western/southwestern counties by late this afternoon.
However, the RAP is currently not doing a good job of taking into
account the large subsidence zone that's currently in place. It's
also unclear if we'll have enough lift by those outflow
boundaries moving in from the west to trigger those storms. The
HRRR and other mesoscale guidance is starting to hint at more
development following almost no development a few hours ago.
Therefore, much uncertainty remains in today's severe weather
forecast. For now, will leave our current forecast as-is with the
potential for additional development. Based on additional guidance
and observation trends this afternoon, we'll likely be updating
our severe threat graphic by 4pm. Damaging straight-line winds
will remain the greatest hazard.

56/GDG

.LONG TERM...
Sunday through Friday.

Height rises on Sunday should lead to hotter conditions and very
minimal prospects for rainfall. The upper-level ridge should
continue to limit rain chances on Monday and Tuesday, but isolated
convection cannot be ruled out. The ridge may weaken on Wednesday
as a trough moves through the Great Lakes and Ohio Valley. There
is good model support for a weak shortwave near the base of the
trough over the Tennessee Valley which would lead to enhanced
rain chances. This features may end up getting pulled south and
west across the forecast area on Thursday and Friday as ridge
develops to our north. This scenario would lead to a continuation
of somewhat enhanced rain chances.

87/Grantham

&&

.AVIATION...
00Z TAF Discussion.

Next upper level disturbance was entering western Alabama and
kicking off a few thunderstorms. These storms will have the
potential of producing some gusty winds, a tornado and frequent
lightning. At this time, the storms are expected to diminish by
around 10 pm. but not completely go away. Added a mention of VCTS
at TCL/BHM and have skipped all other terminals. High pressure
builds over the region on Sunday and shower/storm chances go way
down. Will not mention any convection for Sunday but an isolated
storm is possible with chances only about 10 percent.

MVFR ceilings are possible again overnight. The best chance will
be south and have clouds around 015 after 06z. Northern areas was
not quite as confident but have a tempo group of ceilings at 025.
Ceilings rise and thin by 15-16z and southwest winds continue at
8kts or so.

75

&&

.FIRE WEATHER...

High rain chances will continue for today especially across the
northern third of the area. Patchy fog may develop in the
overnight and early morning hours where rainfall occurs. Rainfall
is not expected on Sunday as a suppressive ridge develops. There
are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     68  91  71  92  71 /  40  10  10  30  10
Anniston    69  91  72  93  72 /  40  10  10  30  20
Birmingham  73  93  74  94  74 /  40  10  10  30  10
Tuscaloosa  74  95  74  95  74 /  30  10  10  30  10
Calera      73  92  73  93  73 /  30  10  10  30  20
Auburn      72  91  73  92  74 /  20  10  10  30  20
Montgomery  73  93  75  94  75 /  20  10  10  30  20
Troy        74  92  73  93  74 /  20  10  10  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 23, 5:47 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
547 PM CDT Sat Jun 23 2018

ALZ011>015-017>050-250200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
547 PM CDT Sat Jun 23 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Tonight.

Severe thunderstorms are possible this afternoon generally for areas
north of a line from Livingston to Auburn. A few tornadoes are
possible for area north of a line from Millport to Warrior to
Oneonta. Additional storms will be capable of producing wind gusts
40 to 60 mph, heavy rain, and frequent lightning. The storms will
diminish in intensity by around 10 pm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
into the evening hours.

In the hours before

Special weather statement, Jun 23, 7:00 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
700 PM CDT SAT JUN 23 2018

ALZ014-015-240030-
Walker AL-Winston AL-
700 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WALKER AND SOUTHERN
WINSTON COUNTIES UNTIL 730 PM CDT...

At 700 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ashbank, or near Lynn, moving east at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lynn, Nauvoo, Camp McDowell, Ashbank, Poplar Springs, Smith Lake,
Clear Creek, Seymour Branch, Yellow Creek, Little Bear Branch, Coon
Creek, Rockhouse Creek, Lupton, Big Bear Branch, Curtis Crossroads
and Black Pond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3401 8755 3411 8753 3410 8722 3389 8736
TIME...MOT...LOC 0000Z 282DEG 14KT 3402 8748

05
Special weather statement, Jun 23, 7:02 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
702 PM CDT SAT JUN 23 2018

ALZ012-013-240030-
Fayette AL-Lamar AL-
702 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE AND EAST
CENTRAL LAMAR COUNTIES UNTIL 730 PM CDT...

At 701 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blooming Grove, or near Vernon, moving east at 20 mph.

Another strong thunderstorm was located near Bluff in western
Fayette County.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Winfield, Fayette, Vernon, Sulligent, Gu-
Win, Blooming Grove, Lamar County Airport, Bluff, Bevill State
College Fayette, Wayside and Richard Arthur Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3389 8812 3392 8791 3391 8778 3366 8779
      3371 8812
TIME...MOT...LOC 0001Z 268DEG 19KT 3381 8804

05
Special weather statement, Jun 23, 7:18 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
718 PM CDT SAT JUN 23 2018

ALZ013-240045-
Fayette AL-
718 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FAYETTE COUNTY UNTIL 745
PM CDT...

At 718 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fayette, moving east at 25 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Fayette, Berry, Bankston, Bevill State College Fayette, Hubbertville,
Fowlers Crossroads and Richard Arthur Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3384 8785 3381 8753 3373 8753 3361 8759
      3361 8761 3375 8791
TIME...MOT...LOC 0018Z 290DEG 23KT 3378 8780

05
Special weather statement, Jun 23, 7:26 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
726 PM CDT SAT JUN 23 2018

ALZ012-013-240100-
Fayette AL-Lamar AL-
726 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE AND EAST
CENTRAL LAMAR COUNTIES UNTIL 800 PM CDT...

At 726 PM CDT, Doppler radar was tracking a strong thunderstorm over
Blooming Grove, or 7 miles east of Vernon, moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Fayette, Blooming Grove, Bluff, Bevill State College Fayette and
Richard Arthur Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3376 8807 3385 8806 3387 8774 3366 8775
TIME...MOT...LOC 0026Z 274DEG 22KT 3379 8799

05
Special weather statement, Jun 23, 7:28 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
728 PM CDT SAT JUN 23 2018

ALZ014-015-240100-
Walker AL-Winston AL-
728 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WALKER AND SOUTH
CENTRAL WINSTON COUNTIES UNTIL 800 PM CDT...

At 727 PM CDT, Doppler radar was tracking a strong thunderstorm over
Poplar Springs, or 8 miles east of Lynn, moving east at 10 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Jasper, Curry, Camp McDowell, Poplar Springs, Smith Lake, Maple
Branch, Devils Branch, Seymour Branch, Duncan Bridge, Little Dismal
Creek, Coon Creek, Manchester and Battle Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3400 8748 3405 8746 3403 8718 3388 8725
TIME...MOT...LOC 0027Z 285DEG 9KT 3400 8742

05
Special weather statement, Jun 23, 7:42 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
742 PM CDT SAT JUN 23 2018

ALZ013-240115-
Fayette AL-
742 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FAYETTE COUNTY UNTIL 815
PM CDT...

At 742 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bankston, or 8 miles east of Fayette, moving southeast at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Berry and Bankston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3371 8779 3380 8773 3377 8753 3371 8753
      3361 8760 3361 8764
TIME...MOT...LOC 0042Z 300DEG 11KT 3372 8769

05

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:00 PM CDTSpecial Weather StatementBMXWinston30 min
Jun 23, 7:02 PM CDTSpecial Weather StatementBMXLamar28 min
Jun 23, 7:18 PM CDTSpecial Weather StatementBMXFayette27 min
Jun 23, 7:20 PM CDTAreal Flood AdvisoryBMXMarion, Walker, Winston115 min
Jun 23, 7:26 PM CDTSpecial Weather StatementBMXFayette34 min
Jun 23, 7:28 PM CDTSpecial Weather StatementBMXWalker32 min
Jun 23, 7:42 PM CDTSpecial Weather StatementBMXFayette33 min
Jun 23, 7:54 PM CDTSpecial Weather StatementBMXWalker36 min
Jun 23, 7:55 PM CDTAreal Flood AdvisoryBMXFayette, Lamar2 hr
Jun 23, 7:55 PM CDTSpecial Weather StatementBMXMarion35 min
Jun 23, 8:14 PM CDTSevere Thunderstorm WarningBMXFayette31 min
Jun 23, 8:38 PM CDTSpecial Weather StatementBMXFayette37 min
Jun 23, 8:53 PM CDTSpecial Weather StatementBMXTuscaloosa37 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.